Benicar and benadryl

Common Questions and Answers about Benicar and benadryl

benicar

I'm am taking Benicar HCT 20mg for my Blood Pressure and I frequently take Benadryl. I took my Blood Pressure at a pharmacy and noticed that my pressure was sky-high. Is the Benadryl affecting my pressure??
But since the ENT said this might be allergies I took a Benadryl last night and I swear it made me feel better. Between that and the humidifier in the bedroom I'm already starting to improve. It's kind of irritating that it took 3 doctors to even suggest allergies but better late than never I guess.
All physical exams have been normal for sensations and strength. He examined the MRI and suggested a Lumbar Puncture and tests for Lyme Disease, Syphalis, and HIV. All are negative! Which is great, however, symptoms are getting worse again, and I am at a loss at what to do next. This has all caused considerable stress and anxiety which has sent me to a Psychiatrist and has me taking Xanex when needed. Wanted to see make sure we are not missing anything! Feel fine otherwise.
The problem is that I have had this for over a year now and my hands and sometimes my feet swell horribly and itch. If I come home and use a benadryl spray or just use cold water the itching will stop, but the swelling will be there for about a hour after. I don't have to be walking. If I take a shower in the morning and it's real hot my feet will start to swell and itch. The problem is not going away but getting progressively worse.
I take Allegra for the allergy during the day and Benadryl at night. It took a month and a half for my allergy sympton to clear, the hives and swelling and burning feeling. Because of this I am stressed out and anxious, adding to the high blood pressure. Any solution to this problem anyone? Please share!
I need direction as to the best way to get off this never ending nightmare. Have been on for appx 4 yrs and seem to need more and more just to keep withdrawals at bay. I have read that valium is easier to wean off of...if so, what do I do? I just need help and someone to talk to about this awful secret and addiction.
General MDs just are at a loss as to what it is, and don't seem to think its serious -- I'm fine with that answer, but I'm extremely curious if there's any explanation, and if so is there any thing really wrong? I'm on blood pressure medication (Benicar and HCTZ) and I've had two episodes of what I guess are Migraines.
I reread all the comments again, and forgot to mention 1 thing about myself...I do take Benicar for high blood pressure and saw that there are a few of you that are on different BP meds. Mine is sporadic, but when it comes on, is very intense and coincides with sinus pressure/headaches. I can have heaviness behind the eyes without a headache and still get the smell. The smell is deep in the cavity and is not perceived by anyone else, so it's not a smell that my body is exuding.
However I would like a preventative drug of somekind. Right now I get a combo of toradol and morphine with some benadryl on the side. We recently discovered no reglan for me.(bad reaction).but I do not get nauseous when these happen. Last time I "seized" and the er doc thought it was due to the nad reaction from the reglan but I am worried. I'm no doc but as I am sure like the rest of you I do as much research as possible. In regards to the PFO...I was born with that.
because that could cause spasms for days! Sleeping well with Melatonin and Benadryl and no sweats or heart palpitations. Loving those days when the pain is at a controllable level and wish others could even have a glimpse of what we go through daily!
Hi Everyone. This is my first post. I started having problems about 5 years ago. It was occasional problems such as mild sinus pain/pressure and headache with mild eye strain. Each year it has gotten worse. Over the course of the past 5 years I have seen multiple doctors across different specialites: Ears, Nose & Throat, Neurologist, Allergist, and my Intern. I have had MRI's and CT scans. This year has been the worst so far. I have already gotten 2 sinus infections.
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
MedHelp Health Answers